# SDR AALA202301103865

- Difficulty date: December 17, 2022
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 60,965 hours, 25,509 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Loose
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD SERVICE DOOR GIRT BAR BRACKET ON RIGHT SIDE IS VERY LOOSE. IT DOES NOT SECURE GIRT BAR IN PLACE.  REMOVED AND REPLACED R1 DOOR RIGHT GIRT BAR BRACKET IAW SRM 51-40-02.
